# SDR FDKA200702042

- Difficulty date: February 3, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 15,508 hours, 14,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6068 ATL-HSV (0638 PHX LCL), SERVICE DOOR EMERGENCY EXIT SIGN INOP.  MX RECONNECTED THE CONNECTOR ON THE SIGN AND OPS CHECK NORMAL.
